Translator Disclaimer
2018 Quasiautomorphism groups of type $F_\infty$
Samuel Audino, Delaney R Aydel, Daniel S Farley
Algebr. Geom. Topol. 18(4): 2339-2369 (2018). DOI: 10.2140/agt.2018.18.2339

Abstract

The groups Q F , Q T , Q ̄ T , Q ̄ V and Q V are groups of quasiautomorphisms of the infinite binary tree. Their names indicate a similarity with Thompson’s well-known groups F , T and V .

We will use the theory of diagram groups over semigroup presentations to prove that all of the above groups (and several generalizations) have type F . Our proof uses certain types of hybrid diagrams, which have properties in common with both planar diagrams and braided diagrams. The diagram groups defined by hybrid diagrams also act properly and isometrically on CAT ( 0 ) cubical complexes.

Citation

Download Citation

Samuel Audino. Delaney R Aydel. Daniel S Farley. "Quasiautomorphism groups of type $F_\infty$." Algebr. Geom. Topol. 18 (4) 2339 - 2369, 2018. https://doi.org/10.2140/agt.2018.18.2339

Information

Received: 3 May 2017; Revised: 27 October 2017; Accepted: 6 February 2018; Published: 2018
First available in Project Euclid: 3 May 2018

zbMATH: 06867660
MathSciNet: MR3797069
Digital Object Identifier: 10.2140/agt.2018.18.2339

Subjects:
Primary: 20F65
Secondary: 57M07

Rights: Copyright © 2018 Mathematical Sciences Publishers

JOURNAL ARTICLE
31 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.18 • No. 4 • 2018
MSP
Back to Top